Accessibility navigation


The size effect in the administration costs of charities

Kähler, J. and Sargeant, A. (2002) The size effect in the administration costs of charities. The European Accounting Review, 11 (2). pp. 215-243. ISSN 1468-4497

Full text not archived in this repository.

To link to this article DOI: 10.1080/0963818022000006870


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > Marketing and Reputation
ID Code:23942
Publisher:Routledge

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation